# SDR GTIA020858

- Difficulty date: June 21, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING HAS DENT/DAMAGE AT OUTER SKIN FUELING PANEL 1249C.  STOP DRILLED CRACK FOUND IN DENT.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
